# SDR AUS20021408

- Difficulty date: December 5, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540L3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gasket
- Condition: Leaking
- Location: Nr 1 Cylinder
- Part time: 3,000 cycles
- Component: Cylinder
- Component part number: LW15605
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 CYLINDER LEAKING AT EXHAUST GASKET. DAMAGE TO COOLING FINS AND BAFFLE.
